# SDR DALA2018111976675

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 81,552 hours, 62,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROW 10-12 CEILING OVERHEAD EMER LIGHTS OUT ON SVC. R+R ROW 10-12 CEILING LIGHT BATTERY PER MD AMM 33-50. OPS CHECK GOOD. (LP4755447)
